CureZone   Log On   Join
 

Re: don't mean to be a damper, but getting worse by bethanyds ..... Adrenal Fatigue Forum

Date:   1/17/2012 4:22:25 PM ( 9 years ago ago)
Hits:   2,034
URL:   https://www.curezone.com/forums/fm.asp?i=1901050

Hi Paulette,

I'm sorry you are having such a hard time. I know what you are going through.

I am in the process of weaning off of HC myself. I had a horrible 6 months of trying to figure out how to wean off and whether I was low and needed to increase or high and needed to decrease. The symptoms can be so similar, it's hard to know what to do.

With the loss of appetite, migraine and anxiety, it sounds like you might be slightly low. You may want to increase your dose slightly, temporarily.

I've found that once I start to feel very energetic and hyper, it's time to lower the dose SLIGHLTY. I then wait until I feel a hyper feeling again and lower it slightly.

The 3 things that have helped me wean off are licorice root (Chinese), Vitamin B and Vitamin C. I take a 1/2 tsp of licorice root about an hour after each dose of HC. I take a B50 pill at lunch and Vic C at dinner and with my nightime snack. Since I've implemented this plan, I've been able to wean off much faster. I am almost off completely.

I hope this helps. Praying for your recovery.
Bethany
><>
 

<< Return to the standard message view

fetched in 0.20 sec, referred by www.curezone.com/forums/fmp.asp?i=1901050